MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS HIP USE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS HIP USE; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH PEEK S-TAK KNOTLESS HIP USE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2024, it was reported by a sales representative via email that the suture from two ar-1938phs peek, knotless hip suturetak shred when passed around the labrum.This was discovered during a procedure.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes pulling the sutures close to a rough bone.The complaint allegation was confirmed based on the customer's attached picture.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS HIP USE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20514785
Report Number1220246-2024-08219
Device Sequence Number18296727
Product Code MBI
UDI-Device Identifier00888867097216
UDI-Public(01)00888867097216(11)240513(17)290430(10)15247725
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K120155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS HIP USE
Device Catalogue NumberAR-1938PHS
Device Lot Number15247725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown